On Property (Saw) and others spectral properties type Weyl-Browder theorems
Revista colombiana de matematicas, Tome 51 (2017) no. 2, pp. 153-171
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2017_51_2_a1,
author = {J. Sanabria and C. Carpintero and E. Rosas and O. Garc{\'\i}a},
title = {On {Property} {(Saw)} and others spectral properties type {Weyl-Browder} theorems},
journal = {Revista colombiana de matematicas},
pages = {153--171},
year = {2017},
volume = {51},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2017_51_2_a1/}
}
TY - JOUR AU - J. Sanabria AU - C. Carpintero AU - E. Rosas AU - O. García TI - On Property (Saw) and others spectral properties type Weyl-Browder theorems JO - Revista colombiana de matematicas PY - 2017 SP - 153 EP - 171 VL - 51 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2017_51_2_a1/ ID - RCM_2017_51_2_a1 ER -
J. Sanabria; C. Carpintero; E. Rosas; O. García. On Property (Saw) and others spectral properties type Weyl-Browder theorems. Revista colombiana de matematicas, Tome 51 (2017) no. 2, pp. 153-171. http://geodesic.mathdoc.fr/item/RCM_2017_51_2_a1/